# SDR AALA990319

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Light
- Condition: Illuminated
- Location: Press System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 772 - DURING CRUISE AT FL38, AIRCRAFT REPRESSURIZATION FLOW LIGHT ILLUMINATED.  AIRCRAFT AIR INTERRUPTED AND LANDED CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED CABIN PRESSURE CONTROL BITE TEST WITH NO FAULT.  DUCT WORK WAS INSPECTED WITH NO SIGNS OF LEAKS.  UNABLE TO DUPLICATE FAULT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
